Help with 4ad/1-T transdermal with BDC T-gel (won't dissolve) - AnabolicMinds.com

Help with 4ad/1-T transdermal with BDC T-gel (won't dissolve)

  1. andre's Avatar
    Join Date
    Jun 2003
    Posts
    5
    Rep Power
    140

    Reputation

    Help with 4ad/1-T transdermal with BDC T-gel (won't dissolve)


    I dumped 5 grms of 1-t and 6 grms of 4ad into a bottle of BDC t-gel.
    It didn't dissolve, but it formed a white grainy precipitation which i can feel under my fingers when i try to apply it (feels like sand).
    I tried boiling water and immersing the bottle in it, then shaking, but that did not help.
    Any ideas?

    TIA

  2. Kitchen Chemist's Avatar
    Join Date
    Apr 2003
    Posts
    951
    Rep Power
    621

    Reputation

    Sorry bro, heating works everytime for me (but i use a spray) bump for some help for ya!
  3. chosen5's Avatar
    Join Date
    Nov 2002
    Posts
    109
    Rep Power
    0

    Reputation

    With the gel, dissolving is more of a mixing process rather than a heating one - as is the case with sprays.

    In the future make sure you add in the powder slowly taking the time to apply heat and shake vigorously every so often. If you just throw in all the powder it will obviously form a large clump and make dissolving it that much more difficult.

    For the time being, you can't do much. Even though it feels grainy when applying do you notice any 'crystals' remaining on the surface of your skin after applying? If not, then you don't have anything to worry about - which is typically the case.

    Once you've pumped the gel out of the container and proceed to rub it onto your skin, this process will actually serve to 'dissolve' the undissolved solute into the gel - like the mixing would do. The only problem here would be that since the solute isn't completely dissolved into the solvent you might experience dosing inaccuracies, but should be of little concern nonetheless.
    •   
       

  4. andre's Avatar
    Join Date
    Jun 2003
    Posts
    5
    Rep Power
    140

    Reputation

    Thanks for the reply, guys.

    chosen5: Not only are there crystals, there are actual 'flakes' of what i think is ph
    Looks like I am screwed as far as this batch goes. I got too impatient and added the ph's too fast.
    Will be more carefull next time. I think I will mix up my next batch right now, and apply 2
    squirts of the new one and 2 of the old one. That way I will be getting at least 2, and at most 3-4 squirts per application, both of which are within the safe and effective range.

    I am thinking about dissolving the ph in some alcohol first, then evaporating it and dumping into the gel.
    Any thoughts on this?
  5. maggmaster's Avatar
    Join Date
    Jan 2003
    Posts
    703
    Rep Power
    494

    Reputation

    its not screwed yet try adding some more iso to dissolve it or some more dmso, Dont give up on you stuff man thats like sacrilege
  6. chosen5's Avatar
    Join Date
    Nov 2002
    Posts
    109
    Rep Power
    0

    Reputation

    Originally posted by andre
    I am thinking about dissolving the ph in some alcohol first, then evaporating it and dumping into the gel.
    Any thoughts on this?
    NOT a good idea! The gel will have PLENTY of dissolving ingredients in it and adding in more will only serve to mess your gel up more.

    Most likely, the added iso will not go into the gel and it will separate out and might even pull other ingredients out of the gel causing it to crash.

    The gel is a very finicky thing and the addition of ingredients could throw the ph of the gel off completely ruining the gel - unless you have means by which to alter the ph and know what you're doing!
  7. maggmaster's Avatar
    Join Date
    Jan 2003
    Posts
    703
    Rep Power
    494

    Reputation

    Plus you would end up with over 240ml making dosing difficult the only reason I reccomended adding more solvent was baecause you were having solubility issues.
  8. Chemo's Avatar
    Join Date
    Oct 2002
    Posts
    2,022
    Rep Power
    0

    Reputation

    Get a $10 hand mixer from Wal-mart, dump the lotion into a 2-cup measure, and mix the hell out of it. It will homogenize nicely with little to no undissolved PH's. The nice thing to this is that you can use the hand mixer to make your own homebrews...at the very least you can use it to make margaritas at your next party.

    Chemo
  9. andre's Avatar
    Join Date
    Jun 2003
    Posts
    5
    Rep Power
    140

    Reputation

    Ok, I'll try the hand mixer.
    Thanks for the advice everyone. (esp. chemo)
  10. andre's Avatar
    Join Date
    Jun 2003
    Posts
    5
    Rep Power
    140

    Reputation

    Ok, I got the mixer and tried that last night. It seems to have helped a little bit, but the large particles are still there.
    I looked at the rest of my 4ad powder, and it seems very grainy, with lots of fairly large-sized bits. Unlike 1-T, which is very fine, dust-like.

    I don't know what else to try.
    When I apply the gel and let it get dry, I am left with white, flaky residue all over my skin, which i suspect to be 4ad.

  

  
 

Similar Forum Threads

  1. need help with 4ad cyp
    By beamen28 in forum Anabolics
    Replies: 4
    Last Post: 08-24-2004, 03:39 PM
  2. Replies: 7
    Last Post: 04-26-2004, 11:00 PM
  3. M4OHN with PEG400, won't dissolve, HELP!!!!
    By bt4ever in forum Anabolics
    Replies: 20
    Last Post: 04-26-2004, 04:38 PM
  4. Front load with 4AD?
    By Drew138 in forum Anabolics
    Replies: 2
    Last Post: 12-22-2003, 06:22 AM
  5. Transdermals with Eq and test propionate
    By neurotic in forum Anabolics
    Replies: 12
    Last Post: 09-14-2003, 05:23 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in